Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    chixdigmuscles is offline New Member
    Join Date
    May 2004
    Posts
    4

    Angry did my first two injections and im hurtin a lilttle bit......NEED HELP

    I did my first glute injection with 600mg's of test enanthate and 100mg's of fina, and its pretty **** sore. I also did a delt injection today with 100mg's of fina, my first ever and my delt feels a lil dead after it, I just want to kno if this is normal.

  2. #2
    sooner45's Avatar
    sooner45 is offline Member
    Join Date
    Feb 2003
    Location
    The big Addison, TX!!!!!
    Posts
    835
    Its normal but as far as that much into your delt I'm not sure. Sounds a little too much, but I could be wrong, can anyone verify this??? Just message it for a while, heating pad, and Ibuprofin will help a LOT!! GL!
    Last edited by Colorao; 05-13-2004 at 07:24 AM.

  3. #3
    dirtdawg's Avatar
    dirtdawg is offline Anabolic Member
    Join Date
    Apr 2004
    Location
    SoCal
    Posts
    2,327
    test e always leaves me a little sore, each week gets better, try not to move the pin when you inject also.

  4. #4
    Mr. Death's Avatar
    Mr. Death is offline Senior Member
    Join Date
    Oct 2003
    Location
    Kentucky
    Posts
    1,441
    Injections will always hurt to some degree. You have to expect that your first ones will hurt. It should get easier after you do a few more and get better at it.

  5. #5
    dangit's Avatar
    dangit is offline Member
    Join Date
    Mar 2003
    Location
    Halifax, Canada
    Posts
    531
    man, you went all out... stick to glute shots for a while. way easier

    doing anything else is tricky and will always hurt. I do glute and thigh shots and it's not bad at all. I'll leave all the other shots to the real freaks

    Everyone that I know that have ever done delt shots say that they hurt like hell and that it really puts their delts through the ringer. Not worth it in my opinion. Won't make your delts grow any faster and most times, it just hinders your workouts since you'll be way too sore to workout.

  6. #6
    Tribex's Avatar
    Tribex is offline Associate Member
    Join Date
    Apr 2004
    Location
    The Jungle
    Posts
    373
    First time or two were sore for me too. I gets better man. You'll find as you get used to it that it wont bother you very much at all afterward (assuming that things were done right). As was said about, glute shot are real easy and i recommend them as well, and keep the pin as steady as possible. Good luck.

  7. #7
    Rhino58's Avatar
    Rhino58 is offline Senior Member
    Join Date
    Jul 2002
    Location
    San Diego
    Posts
    1,454
    Quote Originally Posted by Mr. Death
    Injections will always hurt to some degree. You have to expect that your first ones will hurt.
    Eq shoots like a breeze,

  8. #8
    Britguy is offline Banned
    Join Date
    Jun 2003
    Posts
    352
    LoL, stop whining bro, it'll calm down, suppose you got a bit of the old mr shakey hands! that can sometimes make it painful day after

  9. #9
    MyBodyIsMyTemple's Avatar
    MyBodyIsMyTemple is offline Associate Member
    Join Date
    Apr 2004
    Location
    NY
    Posts
    246
    Quote Originally Posted by chixdigmuscles
    I did my first glute injection with 600mg's of test enanthate and 100mg's of fina, and its pretty **** sore. I also did a delt injection today with 100mg's of fina, my first ever and my delt feels a lil dead after it, I just want to kno if this is normal.
    well im not surprised 600mg's test in one shot e hurt, thats alot for one inject- did you split it up into each glute, or one glute for all 600 mg's test and the 100 fina? try splitting that up next time if u did it in one spot

    im doing 500mg's a week test e, split into 2 injects (250 mg's every 4 days) just did my second one and its only slightly sore

  10. #10
    BigGreen's Avatar
    BigGreen is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    12,000 feet above it all
    Posts
    4,453
    Quote Originally Posted by dangit
    I do glute and thigh shots and it's not bad at all. I'll leave all the other shots to the real freaks

    .
    I'm literally frighened trying to imagine what you consider a real freak! But to address the OP, I think it's a combination of getting better at them and your body adjusting to (i suspect) the BA. I'd say it has a LOT more to do with the BA issue, simply because I kept a steady hand throughout the entirety of my first cycle and don't think my technique improved enough to bring about the dramatic differences in post-injection pain that I felt from the beginning of the cycle to the end.

    I also believe that stretching/massaging immediately after the injection and then every now and again when you think of it from there on in works WONDERS. Three days ago i took a ml of prop in the right quad, and the following day a ml in the left. I took/had the time to stretch out, massage and workout the left, but not the right. I feel but the equivalent of a small bruise on my left, but the right has been screaming for days.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •